Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On approximate derivatives


Authors: Casper Goffman and C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 11 (1960), 962-966
MSC: Primary 26.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118792-2
MathSciNet review: 0118792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Mémoire sur la totalisation des nombres dérivés nonsommables, Ann. Sci. Ecole Norm. Sup. vol. 33 (1916) pp. 127-222. MR 1509194
  • [2] A. Gleyzal, Interval functions, Duke Math. J. vol. 8 (1941) pp. 223-230. MR 0005891 (3:226f)
  • [3] A. Khintchine, Recherches sur la structure des fonctions mesurables, Fund. Math. vol. 9 (1927) pp. 217-279 (esp. pp. 243-253).
  • [4] S. Saks, Theory of the integral, Warszawa-Lwow, 1937.
  • [5] G. Tolstoff, Sur la dérivée approximative exacte, Rec. Math. (Mat. Sbornik) N.S. vol. 4 (1938) pp. 499-504.
  • [6] -, Sur quelques propriétés des fonctions approximativement continues, Rec. Math. (Mat. Sbornik) N.S. vol. 5 (1939) pp. 637-645. MR 0001267 (1:206g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118792-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society